# SDR SWAA2025102314821

- Difficulty date: September 15, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 55,751 hours, 37,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET LOCATED BS540 AT LEVEL RBL 6 AT AIR CONDITIONING BAY .  REPLACED SUPPORT BRACKET LOCATED BS540 AT LEVEL RBL 6 AT AIR CONDITIONING BAY IAW SRM 51-40-02-0G-0.
